# SDR R61A2022111700712

- Difficulty date: October 26, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066324001
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III SHEAR CLIP AT FR 90 BETWEEN STGR 29L AND STGR 29R . R&R'ED SHEAR CLIP AT FR90 BETWEEN STGR29L AND STGR 29R IAW SRM 51-43-03 AND SRM 51-41-02
